MAUDE Adverse Event Report: CELESTICA DE MONTERREY S.A. DE C.V. ENDO GIA; STAPLE, IMPLANTABLE

CELESTICA DE MONTERREY S.A. DE C.V. ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030451
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Codes Great Vessel Perforation (2152); Tissue Breakdown (2681)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, in an open lobectomy, when stapling the lung vessel, the device fired, but the staples were poorly formed and incomplete.The staples in the middle of the vessel staple line were partially open.Both sides of the vessel, the resection side and the patient side, were open.Some staples at the beginning and at the end of the staple line were formed.To resolve the issue, both sides of the open lobe arteries (resection and patient side) were clamped, compressed, and over sewed.There was blood loss of approximately 1.700 cc.No blood transfusion was necessary.The procedure was extended for more than 30 minutes.
 
Additional Manufacturer Narrative
D10 concomitant product: 030449, 030449 endo giaii uni ins (lot#p3c0367).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
CELESTICA DE MONTERREY S.A. DE C.V.
calle octava #102
parque industrial monterrey
apodaca nuevo leon
MX 
Manufacturer (Section G)
CELESTICA DE MONTERREY S.A. DE C.V.
calle octava #102
parque industrial monterrey
apodaca nuevo leon
MX  
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18440261
Report Number3003139373-2024-00005
Device Sequence Number6959660
Product Code GDW
UDI-Device Identifier10884523002829
UDI-Public10884523002829
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030451
Device Catalogue Number030451
Device Lot NumberT2H122X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date01/19/2024
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H10.
Patient SexUnknown